Loading...
Loading...

Go to the content (press return)

Generalized discontinuity

Author
Morrill, G.; Valentin Fernandez, J.
Type of activity
Journal article
Journal
Lecture notes in computer science
Date of publication
2012
Volume
7395
First page
146
Last page
161
DOI
https://doi.org/10.1007/978-3-642-32024-8_10 Open in new window
Keywords
Cut elimination, Finite number, Lambek calculus, Structural rules
Group of research
LARCA - Laboratory of Relational Algorithmics, Complexity and Learnability

Participants